Announcement

Collapse
1 of 2 < >

Scheduled Update

ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >

Attn: Anyone Who Requested Registration and never got a response.

We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
See more
See less

Can Oral Antibiotics make Dry Eye worse?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can Oral Antibiotics make Dry Eye worse?

    I had to go on antibiotics a couple of days ago and my previously nearly-gone dry eye is getting worse by the hour again. I am on Azithromycin tablets.

  • #2
    My experience is after taking doxycycline for about 3 weeks, I got extremly dry eyes, no tear at all. That's because I don't have any tear if I dont have inflammation (no redness).
    Or, I know that anti inflammation eye drops make eyes dryer, which means oral antibiotics might have similiar side effect. You dont need to worry because dryness will go away with the time.
    Wish u good luck

    Comment

    Working...
    X